# SDR RAIA201911129005

- Difficulty date: October 29, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB O/B SPAR IS CRACKED..... REMOVED AND L/ HORIZONTAL STAB O/B SPAR, REMOVED DAMAGE AND INSTALLED DOUBLER  IAW ETD2019-145-150917
